# SDR AALA20170421006

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 16,912 hours, 6,615 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481056
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB STARTING AT 4000 FT CREW REPORTED LOUD SQUEAL INSIDE COCKPIT. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MAINTENANCE SECURED AND REPOSITIONED DRAIN TUBE ASSY ON NR 2 OPENABLE WINDOW IAW AMM 56-11-11.
